MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 30, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 30, FIRM; MESH, SURGICAL
Catalog Number 2030002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 02/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was reported through a legal event that a (b)(6) female patient underwent hernia repair surgery on or about (b)(6) 2014.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a strattice firm 20 x 30 mesh.After surgery, the patient had a revision surgery on (b)(6) 2017.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100113 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 09/19/2022, of the (b)(4) devices released to finished goods for lot sp100113, (b)(4) have been distributed with (b)(4)reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up#1 to report on august 22, 2022, pmqa received notification from legal that the lot associated with this event was found through discovery and is (b)(6) no other information was reported.As reported in the initial: limited information was reported through a legal event that a 47 year old female patient underwent hernia repair surgery on or about (b)(6) 2014.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a strattice firm 20 x 30 mesh.After surgery, the patient had a revision surgery on (b)(6) 2017.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 30, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14148310
Report Number1000306051-2022-00056
Device Sequence Number11512327
Product Code FTM
UDI-Device Identifier00818410010393
UDI-Public00818410010393
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2030002
Device Lot NumberSP100113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale